Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18054
Title: Routing flow through a strongly connected graph
Authors: Erlebach, T
Hagerup, T
First Published: 1-Mar-2002
Publisher: SPRINGER-VERLAG
Citation: ALGORITHMICA, 2002, 32 (3), pp. 467-473
DOI Link: 10.1007/s00453-001-0082-y
ISSN: 0178-4617
Links: http://hdl.handle.net/2381/18054
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.